JournalsrmiVol. 19, No. 1pp. 143–160

On coincidence of pp-module of a family of curves and pp-capacity on the Carnot group

  • Irina Markina

    University of Bergen, Norway
On coincidence of $p$-module of a family of curves and $p$-capacity on the Carnot group cover
Download PDF

Abstract

The notion of the extremal length and the module of families of curves has been studied extensively and has given rise to a lot of applications to complex analysis and the potential theory. In particular, the coincidence of the pp-module and the pp-capacity plays an important role. We consider this problem on the Carnot group. The Carnot group G\mathbb{G} is a simply connected nilpotent Lie group equipped with an appropriate family of dilations. Let Ω\Omega be a bounded domain on G\mathbb{G} and K0K_0, K1K_1 be disjoint non-empty compact sets in the closure of Ω\Omega. We consider two quantities, associated with this geometrical structure (K0,K1;Ω)(K_0,K_1;\Omega). Let Mp(Γ(K0,K1;Ω))M_p(\Gamma(K_0,K_1;\Omega)) stand for the pp-module of a family of curves which connect K0K_0 and K1K_1 in Ω\Omega. Denoting by p(K0,K1;Ω)\cap_p(K_0,K_1;\Omega) the pp-capacity of K0K_0 and K1K_1 relatively to Ω\Omega, we show that

Mp(Γ(K0,K1;Ω))=p(K0,K1;Ω)M_p(\Gamma(K_0,K_1;\Omega))=\cap_p(K_0,K_1;\Omega)

.

Cite this article

Irina Markina, On coincidence of pp-module of a family of curves and pp-capacity on the Carnot group. Rev. Mat. Iberoam. 19 (2003), no. 1, pp. 143–160

DOI 10.4171/RMI/340